Acute Adverse Reactions To Ibuprofen In Systemic Lupus-erythematosus

Title

Acute Adverse Reactions To Ibuprofen In Systemic Lupus-erythematosus

Creator

Finch W R; Strottman M P

Publisher

Jama-Journal of the American Medical Association

Date

1979
1979

Subject

General & Internal Medicine

Format

Journal Article or Conference Abstract Publication

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

2616-2618

Issue

24

Volume

241

Citation

Finch W R; Strottman M P, “Acute Adverse Reactions To Ibuprofen In Systemic Lupus-erythematosus,” NEOMED Bibliography Database, accessed August 2, 2021, https://neomed.omeka.net/items/show/9551.

Social Bookmarking